The strong Feller property of switching jump-diffusion processes
Fubao Xi and
George Yin
Statistics & Probability Letters, 2013, vol. 83, issue 3, 761-767
Abstract:
This work develops the strong Feller property for switching jump-diffusion processes. It first establishes identities of transition probabilities for diffusions, jump diffusions, and a special type of switching jump diffusion. Using these identities, the strong Feller property is then proved for a special type of switching jump diffusion. Finally, the strong Feller property is obtained for general cases by using the special switching jump diffusion with the Radon–Nikodym derivative.
Keywords: Switching jump diffusion; Strong Feller property; Radon–Nikodym derivative (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212004373
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:3:p:761-767
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2012.11.021
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().